2 doctors weighed in:

For about a month now I have been experiencing nausea and diarrhea. My urine has also turned orange. I get sharp pains in my upper stomach.

2 doctors weighed in
Dr. Tony Ho
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Liver problems?

Your symptoms suggest an issue with your liver; the orange urine may be a manifestation of high bilirubin levels from liver dysfunction.
I would see a doctor reasonably quickly for further evaluation.

In brief: Liver problems?

Your symptoms suggest an issue with your liver; the orange urine may be a manifestation of high bilirubin levels from liver dysfunction.
I would see a doctor reasonably quickly for further evaluation.
Dr. Tony Ho
Dr. Tony Ho
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
21 years in practice
163K people helped
Continue
111,000 doctors available
Read more answers from doctors